MEDOS INTERNATIONAL SÃ RL CH SYMPHONY OCT SYSTEM CROSSCONNECTOR ROD TO ROD 35 TO 40MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Back to Search Results |
| Model Number |
1020-24-004S |
| Medical Device Problem Code |
Device Slipped (1584)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter facility name: (b)(6).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, during a posterior cervical fusion with decompression at c7/t1, treating cervical spondylotic radiculopathy, the screws were difficult to tighten.It was preoperatively confirmed that three screws on the cross connecter were loose.The surgeon deployed the cross connecter and tried to tighten one of the screws.Then, the surgeon felt that the screw seemed stuck due to excessive torque.The screw was removed and retried, which failed again.The surgeon tried to tighten the screws again and completed the screw fixation.This report involves one (1) symphony oct system crossconnector rod to rod 35 to 40mm.This is report 4 of 4 for (b)(4).
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: the investigation could not be completed, no conclusion could be drawn at the time of filing this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot the dhr of product code 102024004s, lot rl285840, was reviewed and no non-conformances were observed during the manufacturing process.The product was released on (b)(6) 2020.Qty.(b)(4).The dhr was electronically reviewed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.